# SDR DALA2021122808108

- Difficulty date: December 26, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 61,825 hours, 27,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2065320) DURING INSPECTION CRACK WAS FOUND AND DELIMITED WITH A MEASURE OF 0.250 IN LENGTH AT PREVIOUS BLEND OUT LOCATED AT FUSELAGE SKIN STA.500E+1" AND S-21 RH AND 22 RH.
